# SDR CALA2022010700063

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH-FR66, DOOR STOP #5, LOWER INBOARD HOLE HAS CRACK INDICATION.( ) SUPPORT TASK AD 2018-03-12 R/H FR66 #5 DOOR STOP LOWER HOLE. REPAIRED AND REAMED IAW SRM 53 44-0008 ATTACHED EMP# V934344 WORK ACCOMPLISHED AT ST ENGINEERIN -41-12-300-10. ORG. REAMED .394 FIN DIA. .421 NO CRACK NOTED IAW G AEROSPACE OF MOBILE AT BFM ON NR# 0021094. NTM 51-10-01 PT 6 FABRICATED AND INSTALLED FREEZE PLUG AND WASH ER IAW SRM 53-73-12-001. REINSTALLED DOOR STOP FITTING #5. FORM
